MAUDE Adverse Event Report: INVUITY, INC PHOTONBLADE

INVUITY, INC PHOTONBLADE
Model Number PB1
Medical Device Problem Code Energy Output To Patient Tissue Incorrect (1209)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
During a lumpectomy procedure, the physician noted a superficial burn on the skin.There was no follow-up treatment reported.

Brand Name
PHOTONBLADE
Common Device Name
PHOTONBLADE
Manufacturer (Section D)
INVUITY, INC
444 de haro st
san francisco CA 94107
MDR Report Key6679511
Report Number3011394215-2017-00005
Device Sequence Number13467066
Product Code GEI
UDI-Device Identifier00816728020158
UDI-Public00816728020158
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;